MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the results of a clinical trial that three months and thirty days post index procedure using a drug-coated balloon catheter in the cephalic vein, the subject developed a serious adverse event of stenosis of the cephalic vein which required an additional arteriovenous access circuit reintervention.It was further reported that the new lesion within the access circuit in the left forearm was successfully treated with drug coated balloon catheter.It was also reported that six months and three days post index procedure, the subject developed a serious adverse event of stenosis of the cephalic vein which required an additional arteriovenous access circuit reintervention.Furthermore, the new lesion within the access circuit in the left forearm was successfully treated with standard percutaneous transluminous angioplasty balloon catheter.The re-intervention was successful, no new access created, and the outcome was recovered.Reportedly, there have been no documented device deficiencies reported for this subject to date.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiration date: 05/2025).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
 
Event or Problem Description
It was reported through the results of a clinical trial that three months and thirty days post an index procedure completion using a drug-coated balloon catheter in the cephalic vein, the subject developed a serious adverse event of stenosis of the cephalic vein which required an additional arteriovenous access circuit reintervention due to decreased access blood flow.Drug coated balloon catheter was used to treat decreased access blood flow.The re-intervention was successful, no new access created, and the outcome of the serious adverse was resolved.It was further reported that six months and three days post an index procedure completion, the subject developed a serious adverse event of stenosis of the cephalic vein which required an additional arteriovenous access circuit reintervention.Standard percutaneous transluminal balloon angioplasty procedure was performed to treat decreased access blood flow.The re-intervention was successful, no new access created, and the outcome of the serious adverse was resolved.It was also reported that seven months and fifteen days post an index procedure completion, the subject developed a serious adverse event of malfunctioning of left radio cephalic arteriovenous fistula which required an additional arteriovenous access circuit reintervention due to decreased access blood flow.Surgical revision was performed to treat decreased access blood flow.The re-intervention was successful; however, radial artery of the left arteriovenous fistula was significantly calcified.Furthermore, a new radio cephalic arteriovenous fistula access was created.Reportedly, there have been no documented device deficiencies reported for this subject to date.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 05/2025), g3, h6 (method).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUTONIX 035AV DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key17859489
Report Number3006513822-2023-00036
Device Sequence Number5704954
Product Code PRC
UDI-Device Identifier00801741135385
UDI-Public(01)00801741135385
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9010
Device Catalogue NumberLX3575640V
Device Lot NumberGFGR0983
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by Manufacturer03/07/2024
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight81 KG
Patient EthnicityHispanic
Patient RaceWhite